# SDR IXXA06SMN393S

- Difficulty date: November 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND WHEEL WELL PRESSURE PANEL BEAM LOWER FLANGE CORRODED AT STATION 902.000, LBL62” TO LBL69.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED 02 EACH EXISTING SPLICE ANGLES AND REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION. NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVAL. FABRICATED REPAIR PARTS. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS AS REQUIRED. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW. DC8 SRM 51-1-8 PAGE 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-20D, DC8 SRM 51-3-1, FAA FORM 8110-3 NUMBER 06552 DATED 11-09-06, SEMAN DRAWING NUMBER ED
